RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2011, Volume 14, Number 2, Pages 189–205 (Mi mt221)  

The Poisson problem in a domain with a cut

Yu. N. Subbotinab, N. I. Chernykhab

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg, Russia
b Ural Federal University named after the First President of Russia B. N. Yeltsin, Ekaterinburg, Russia

Abstract: With the help of harmonic wavelets, we study the behavior of solutions to the Poisson problem in an elliptic ring when the interior bound shrinks to a segment. It is demonstrated that only partial derivatives of a solution have unbounded singularities near the ends of this segment.

Key words: harmonic wavelets, elliptic ring, Laplace operator, Poisson boundary value problem.

Full text: PDF file (243 kB)
References: PDF file   HTML file

English version:
Siberian Advances in Mathematics, 2012, 22:3, 204–216

Bibliographic databases:

UDC: 517.5
Received: 16.05.2011

Citation: Yu. N. Subbotin, N. I. Chernykh, “The Poisson problem in a domain with a cut”, Mat. Tr., 14:2 (2011), 189–205; Siberian Adv. Math., 22:3 (2012), 204–216

Citation in format AMSBIB
\Bibitem{SubChe11}
\by Yu.~N.~Subbotin, N.~I.~Chernykh
\paper The Poisson problem in a~domain with a~cut
\jour Mat. Tr.
\yr 2011
\vol 14
\issue 2
\pages 189--205
\mathnet{http://mi.mathnet.ru/mt221}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2961774}
\transl
\jour Siberian Adv. Math.
\yr 2012
\vol 22
\issue 3
\pages 204--216
\crossref{https://doi.org/10.3103/S1055134412030042}


Linking options:
  • http://mi.mathnet.ru/eng/mt221
  • http://mi.mathnet.ru/eng/mt/v14/i2/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:252
    Full text:73
    References:32
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020